# SDR SWAA2023032017395

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 50,773 hours, 30,469 cycles
- Engine: Cfmint CFM567B242
- Engine time: 56,872 hours, 34,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LARGE RPM FLUCTUATION NR 2 ENGINE, SPARKS WERE REPORTED BY PASSENGER. NO OVERWEIGHT LANDING. LOUD POPPING SOUNDS FROM NR 2 ENG.   REMOVED AND REPLACED NR 2 ENGINE IAW AMM 71-00-02 & MT 771-00-01.
